Alert archive / New Mexico / Red Flag Warnings in 2013

Red Flag Warning 7, NWS El Paso, TX

March 15, 20138 counties in New Mexico; El Paso County, Hudspeth County, Texas

NWS El Paso, TX issued this red flag warning at Mar 15, 2013, 1:58 PM MDT for 8 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Mar 16, 2013, 2:00 PM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 15, 2013, 1:58 PM MDT (19:58 UTC)
In effect from
Mar 16, 2013, 2:00 PM MDT
Expired
Mar 16, 2013, 8:00 PM MDT
In force
6 hr
Issued by
NWS El Paso, TX

Counties Catron County, NM, Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 84 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 8.0 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2013-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2013-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4064 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

529 
WWUS84 KEPZ 151958
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
158 PM MDT FRI MAR 15 2013

...CRITICAL FIRE WEATHER CONDITIONS TO RETURN THIS WEEKEND...

.CURRENT UPPER LEVEL RIDGE ACROSS THE WESTERN U.S. WILL GET
BROKEN DOWN THIS WEEKEND BY A COUPLE OF DISTURBANCES. THIS WILL
INCREASE THE WESTERLY FLOW OVER THE REGION WITH 20 FOOT WINDS
INCREASING TO 20 TO 30 MPH WITH GUSTS TO 40 MPH. THESE WINDS...
COMBINED WITH MINIMUM RELATIVE HUMIDITIES IN THE SINGLE DIGITS AND
HIGH TO VERY HIGH FIRE DANGER LEVELS WILL CREATE CRITICAL FIRE
WEATHER CONDITIONS.

NMZ110>113-TXZ055-161300-
/O.UPG.KEPZ.FW.A.0004.130316T2000Z-130317T0200Z/
/O.NEW.KEPZ.FW.W.0007.130316T2000Z-130317T0200Z/
/O.NEW.KEPZ.FW.A.0005.130317T1800Z-130318T0200Z/
SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-
158 PM MDT FRI MAR 15 2013

...RED FLAG WARNING IN EFFECT FROM 2 PM TO 8 PM MDT SATURDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY... 
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM TO 8 PM
MDT SATURDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS
FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING. 

* TIMING: 2 PM MDT THROUGH 8 PM MDT SATURDAY AND NOON TO 8 PM MDT SUNDAY.

* WIND: WEST WINDS 20 TO 25 MPH WITH GUSTS OVER 35 MPH SATURDAY
  AND WEST WINDS 25 TO 30 MPH WITH GUSTS OVER 40 MPH SUNDAY.

* HUMIDITY: 5 TO 10 PERCENT BOTH DAYS.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

TXZ056-161300-
/O.NEW.KEPZ.FW.A.0005.130317T1800Z-130318T0200Z/
HUDSPETH-
158 PM MDT FRI MAR 15 2013

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY
AFTERNOON THROUGH SUNDAY EVENING. 

* EVENT: FIRE WEATHER ...ZONE 056 HUDSPETH.

* TIMING: NOON TO 8 PM MDT SUNDAY.

* WIND: WEST WINDS 20 TO 25 MPH WITH GUSTS TO 35 MPH.

* HUMIDITY: 5 TO 10 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
26
2 follow-up statements
308 
WWUS84 KEPZ 161241
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
641 AM MDT SAT MAR 16 2013

...CRITICAL FIRE WEATHER CONDITIONS THIS WEEKEND...

.UPPER LEVEL TROUGH MOVING THROUGH THE SOUTHWEST WILL CAUSE STRONG
WESTERLY WINDS OVER THE REGION TODAY AND SUNDAY. THE 20-FOOT WINDS
WILL REACH 20-25 MPH TODAY WITH GUSTS AROUND 35 MPH. WINDS SUNDAY
WILL BE A LITTLE STRONGER WITH GUSTS AS HIGH AS 40 MPH. THE STRONG
WINDS...COMBINED WITH MINIMUM RELATIVE HUMIDITY IN THE SINGLE DIGITS
TO LOW TEENS AND HIGH TO VERY HIGH FIRE DANGER RATINGS WILL CREATE
CRITICAL FIRE WEATHER CONDITIONS.

TXZ056-170200-
/O.EXA.KEPZ.FW.W.0007.130316T2000Z-130317T0200Z/
/O.CON.KEPZ.FW.A.0005.130317T1800Z-130318T0200Z/
HUDSPETH-
641 AM MDT SAT MAR 16 2013

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM
MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER
ZONE 056...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE 
WEATHER ZONE 056...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 8 PM MDT THIS EVENING AND A FIRE WEATHER WATCH
WHICH IS IN EFFECT FROM NOON TO 8 PM SUNDAY.
        

* EVENT: FIRE WEATHER ZONE 056 ...HUDSPETH.

* TIMING: RED FLAG 2 PM TO 8 PM MDT TODAY AND FIRE WEATHER WATCH
  NOON TO 8PM SUNDAY.

* WIND: WEST WINDS 20 TO 25 MPH WITH GUSTS TO 35 MPH. WINDS 
        A LITTLE STRONGER SUNDAY.

* HUMIDITY: 5 TO 15 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

NMZ110>113-TXZ055-170200-
/O.CON.KEPZ.FW.W.0007.130316T2000Z-130317T0200Z/
/O.CON.KEPZ.FW.A.0005.130317T1800Z-130318T0200Z/
SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-
641 AM MDT SAT MAR 16 2013

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE 
WEATHER ZONES 055...110...111...112 AND 113...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE 
WEATHER ZONES 055...110...111...112 AND 113...

* TIMING: RED FLAG 2 PM MDT THROUGH 8 PM MDT TODAY AND FIRE
  WEATHER WATCH FROM NOON TO 8 PM MDT SUNDAY.

* WIND: WEST WINDS 20 TO 25 MPH WITH GUSTS OVER 35 MPH SATURDAY 
  AND WEST WINDS 25 TO 30 MPH WITH GUSTS OVER 40 MPH SUNDAY.

* HUMIDITY: 5 TO 15 PERCENT BOTH DAYS.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

21 - PARK
362 
WWUS84 KEPZ 161847
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1247 PM MDT SAT MAR 16 2013

...CRITICAL FIRE WEATHER CONDITIONS THIS WEEKEND...

.UPPER LEVEL TROUGH MOVING THROUGH THE SOUTHWEST WILL CAUSE
STRONG WESTERLY WINDS OVER THE REGION TODAY AND SUNDAY. THE 20-
FOOT WINDS WILL REACH 20-25 MPH TODAY WITH GUSTS AROUND 35 MPH.
WINDS SUNDAY WILL BE A LITTLE STRONGER WITH GUSTS AS HIGH AS
40 MPH. THE STRONG WINDS...COMBINED WITH MINIMUM RELATIVE
HUMIDITY IN THE SINGLE DIGITS TO LOW TEENS AND HIGH TO VERY HIGH
FIRE DANGER RATINGS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS.

NMZ110>113-TXZ055-056-170300-
/O.UPG.KEPZ.FW.A.0005.130317T1800Z-130318T0200Z/
/O.NEW.KEPZ.FW.W.0008.130317T1800Z-130318T0200Z/
/O.CON.KEPZ.FW.W.0007.130316T2000Z-130317T0200Z/
SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH-
1247 PM MDT SAT MAR 16 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055...056...
110...111...112 AND 113... 
...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT SUNDAY FOR STRONG 
WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055...056...110...111...
112 AND 113...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM
MDT SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* EVENT: RED FLAG WARNING THIS AFTERNOON AND EVENING...AND AGAIN
  SUNDAY.

* TIMING: 2 PM TO 8 PM MDT TODAY AND NOON TO 8PM SUNDAY.

* WIND: WEST WINDS 20 TO 25 MPH WITH GUSTS TO 35 MPH. WINDS 
        A LITTLE STRONGER SUNDAY.

* HUMIDITY: 5 TO 15 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$

21 - PARK

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Mar 15, 3:44 AM MDT, 10 hours 14 minutes earlier.

Area forecast discussion, Mar 15, 3:44 AM MDT, 10 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
344 AM MDT FRI MAR 15 2013

.SYNOPSIS...
WESTERLY WINDS WILL BRING WARM DRY WEATHER TO SOUTHERN NEW MEXICO
AND WESTERN TEXAS THROUGH THE WEEKEND AND MUCH OF NEXT WEEK. UPPER
LEVEL DISTURBANCES COMBINED WITH LOW PRESSURE TO THE EAST WILL
PRODUCE BREEZY TO WINDY CONDITIONS SATURDAY AND SUNDAY AND AGAIN
NEXT WEDNESDAY AND THURSDAY.

&&

.DISCUSSION...
UPPER RIDGE CONTINUES TO FLATTEN/DEAMPLIFY AS IT MOVES EASTWARD
WITH AXIS NOW OVER THE ROCKY MOUNTAINS EARLY THIS MORNING.
GRADUALLY INCREASING LOW AND MID LEVEL WESTERLY FLOW WILL SUSTAIN
TRANSPORT OF WARM DRY AIR MASS WHICH COMBINED WITH WEAK SUBSIDENCE
AND AMPLE SUNSHINE WILL PRODUCE WARM TEMPERATURES 10 TO 15
DEGREES ABOVE NORMAL THIS AFTERNOON.

A SERIES OF UPPER WAVES WILL MOVE ACROSS THE CENTRAL ROCKIES
SATURDAY AND SUNDAY CAUSING GRADIENTS TO STRENGTHEN ACROSS THE
CWA. IN ADDITION INCREASING DOWNLOPE WIND COMPONENT WILL CAUSE
SURFACE TROUGH ALONG THE EASTERN FRONT RANGE TO DEEPEN. THE VERY
WARM AND VERY DRY ASPECTS OF THE AIR MASS WILL ALSO ALLOW
AFTERNOON MIXING HEIGHTS TO BECOME VERY HIGH AS THEY RISE TO NEAR
600 MB. THESE FACTORS WILL GENERATE WINDY CONDITIONS MOST
LOCATIONS SATURDAY AND SUNDAY AFTERNOON. EXPECT WIND SPEEDS WILL
REMAIN BELOW ADVISORY CRITERIA MOST LOCATIONS BUT VERY CRITICAL
FIRE WEATHER CONDITIONS WILL EXIST. INFLOW OF VERY WARM AIR WILL
ALSO PUSH AFTERNOON TEMPERATURES TO NEAR RECORD HIGHS SATURDAY
AFTERNOON.

WINDS WILL DIMINISH SOMEWHAT MONDAY WITH TEMPERATURES
ALSO COOLING AROUND 5 TO 10 DEGREES SUNDAY THROUGH MONDAY AS
DISSIPATING PACIFIC FRONT MOVES THROUGH THE REGION. A WEAK BACK
DOOR FRONT WILL ALSO ENTER EASTERN PORTIONS OF THE CWA EARLY
TUESDAY BUT A RETURN TO WESTERLY WINDS BY AFTERNOON WILL BRING
ANOTHER DAY OF WARM DRY WEATHER. UPPER DISTURBANCES AND LEE
CYCLOGENESIS TO THE NORTHEAST WILL LIKELY INDUCE BREEZY TO WINDY
CONDITIONS WEDNESDAY AND ESPECIALLY THURSDAY.

&&

.AVIATION...
WESTERLY WINDS WILL PRODUCE WARM DRY WEATHER WITH VFR MOSTLY CLEAR
CONDITIONS. WINDS GENERALLY LIGHT WITH SPEEDS MOSTLY LESS THAN 12
KT.

&&

.FIRE WEATHER...
WESTERLY WINDS WILL TRANSPORT WARM DRY AIR INTO SOUTHERN NEW
MEXICO AND WESTERN TEXAS THROUGH WEDNESDAY RESULTING IN ABOVE
NORMAL TEMPERATURES AND VERY LOW HUMIDITIES. MINIMUM RELATIVE
HUMIDITIES WILL BE AROUND 5 TO 15 PERCENT EACH AFTERNOON THROUGH
SUNDAY. UPPER LEVEL DISTURBANCES COMBINED WITH LOW PRESSURE TO
THE EAST WILL ALSO PRODUCE BREEZY TO WINDY CONDITIONS SATURDAY AND
SUNDAY AND AGAIN ON WEDNESDAY WITH WINDS GUSTING TO NEAR 40 MPH.
THUS RED FLAG CONDITIONS ARE EXPECTED ON THESE DAYS.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 84  53  86  54  82 /   0   0   0   0   0
SIERRA BLANCA           82  48  85  49  81 /   0   0   0   0   0
LAS CRUCES              82  46  84  47  79 /   0   0   0   0   0
ALAMOGORDO              83  47  86  48  79 /   0   0   0   0   0
CLOUDCROFT              63  34  61  35  54 /   0   0   0   0   0
TRUTH OR CONSEQUENCES   80  46  83  47  76 /   0   0   0   0   0
SILVER CITY             79  43  77  43  75 /   0   0   0   0   0
DEMING                  84  42  83  43  81 /   0   0   0   0   0
LORDSBURG               86  44  84  44  79 /   0   0   0   0   0
WEST EL PASO METRO      85  53  86  54  81 /   0   0   0   0   0
DELL CITY               83  51  87  50  83 /   0   0   0   0   0
FORT HANCOCK            85  48  89  54  85 /   0   0   0   0   0
LOMA LINDA              78  47  79  48  74 /   0   0   0   0   0
FABENS                  84  49  87  54  82 /   0   0   0   0   0
SANTA TERESA            84  49  85  50  81 /   0   0   0   0   0
WHITE SANDS HQ          82  52  84  53  79 /   0   0   0   0   0
JORNADA RANGE           82  37  83  38  78 /   0   0   0   0   0
HATCH                   78  44  81  45  76 /   0   0   0   0   0
COLUMBUS                83  47  84  48  82 /   0   0   0   0   0
OROGRANDE               85  47  87  48  80 /   0   0   0   0   0
MAYHILL                 73  40  73  41  66 /   0   0   0   0   0
MESCALERO               73  38  73  39  65 /   0   0   0   0   0
TIMBERON                73  36  72  37  64 /   0   0   0   0   0
WINSTON                 73  39  74  40  68 /   0   0   0   0   0
HILLSBORO               78  45  80  46  74 /   0   0   0   0   0
SPACEPORT               80  42  82  43  77 /   0   0   0   0   0
LAKE ROBERTS            74  35  73  36  70 /   0   0   0   0   0
HURLEY                  80  40  78  40  75 /   0   0   0   0   0
CLIFF                   82  42  83  42  79 /   0   0   0   0   0
MULE CREEK              80  33  81  33  74 /   0   0   0   0   0
FAYWOOD                 78  42  77  43  74 /   0   0   0   0   0
ANIMAS                  85  43  83  43  80 /   0   0   0   0   0
HACHITA                 83  41  84  41  81 /   0   0   0   0   0
ANTELOPE WELLS          85  44  86  44  82 /   0   0   0   0   0
CLOVERDALE              80  44  82  44  77 /   0   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
     EVENING FOR NMZ110>113.

TX...FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
     EVENING FOR TXZ055.

&&

05 ROGASH
Hazardous weather outlook, Mar 15, 4:46 AM MDT, 9 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
446 AM MDT FRI MAR 15 2013

NMZ401>417-TXZ418>424-161200-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
446 AM MDT FRI MAR 15 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WINDY SATURDAY AND SUNDAY WITH GUSTS AROUND 40 MPH DURING THE
AFTERNOON. BLOWING DUST MAY REDUCE VISIBILITIES TO 3 MILES
OVER ISOLATED LOCATIONS.

POSSIBLY WINDY AGAIN WEDNESDAY AND THURSDAY WITH GUSTS AROUND 40
TO 50 MPH AND AREAS OF BLOWING DUST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

ROGASH

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 1:58 PM MDTFire Weather WatchEPZCatron, Doña Ana, Grant, Hidalgo, Lincoln, Luna and 2 more23 hr

Nearby

Red Flag Warnings in New Mexico, 2013Red Flag Warnings in Texas, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.